# SDR VNAA2013071100007

- Difficulty date: July 11, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 22,190 hours, 22,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE IN FLIGHT, ALONG LEFT SIDE OF AIRCRAFT FROM NOSE AREA BACK.  MX PERFORMED LIGHTNING STRIKE INSPECTION, R & R STATIC DISCHARGERS ON HORIZONTAL STABILIZER AND WINGLETS AND PERFORMED CHECKS USING AMM.  ACFT RELEASED FOR SERVICE.
